Alert archive / California / Wind Advisories in 2010

Wind Advisory 22, NWS San Diego, CA

May 8, 2010Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at May 8, 2010, 6:40 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 9, 2010, 1:00 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 8, 2010, 6:40 PM PDT (01:40 UTC)
In effect from
May 9, 2010, 1:00 PM PDT
Expired
May 10, 2010, 2:29 AM PDT
In force
13 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 1.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2010-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2010-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2477 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WWUS76 KSGX 090140
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
640 PM PDT SAT MAY 8 2010

.STRONG WEST TO SOUTHWEST WINDS WILL INCREASE SUNDAY AFTERNOON
AHEAD OF AN APPROACHING LOW PRESSURE TROUGH. THE STRONG WINDS
WILL CONTINUE THROUGH SUNDAY EVENING AND DECREASE LATE SUNDAY
NIGHT.

A SECOND STORM WILL MOVE ACROSS CALIFORNIA MONDAY NIGHT AND
TUESDAY BRINGING MORE STRONG WINDS TO THE MOUNTAINS AND DESERTS.

CAZ055-056-058-091300-
/O.NEW.KSGX.WI.Y.0022.100509T2000Z-100510T1000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
640 PM PDT SAT MAY 8 2010

...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 3 AM PDT
MONDAY. 

* TIMING: SUNDAY AFTERNOON AND SUNDAY NIGHT

* WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH SUNDAY
  AFTERNOON WITH GUSTS TO 40 TO 50 MPH...SHIFTING TO THE WEST
  SUNDAY EVENING. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES
  DUE TO GUSTY CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. 

&&

$$

CAZ060>062-091300-
/O.NEW.KSGX.WI.Y.0022.100509T2000Z-100510T1000Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
640 PM PDT SAT MAY 8 2010

...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 3 AM PDT
MONDAY. 

* TIMING: SUNDAY AFTERNOON AND SUNDAY NIGHT.

* WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH SUNDAY
  AFTERNOON WITH GUSTS FROM 45 TO 55 MPH...SHIFTING TO THE WEST
  SUNDAY EVENING.

* VISIBILITY: REDUCED TO LESS THAN A HALF MILE AT TIMES IN BLOWING
  DUST AND SAND.

* IMPACTS: TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DUE
  TO STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
4 follow-up statements
034 
WWUS76 KSGX 091006
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
306 AM PDT SUN MAY 9 2010

.AN UPPER TROUGH WILL CAUSE STRONG WEST TO SOUTHWEST WINDS 
THIS AFTERNOON AND EVENING...ESPECIALLY IN THE MOUNTAINS AND
DESERTS. THE WINDS WILL DECREASE LATE TONIGHT.

A SECOND STORM WILL MOVE ACROSS CALIFORNIA MONDAY NIGHT AND
TUESDAY BRINGING MORE STRONG WINDS TO THE MOUNTAINS AND DESERTS.

CAZ055-056-058-092100-
/O.CON.KSGX.WI.Y.0022.100509T2000Z-100510T1000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
306 AM PDT SUN MAY 9 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT MONDAY. 

* TIMING: THIS AFTERNOON AND TONIGHT

* WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH SUNDAY  
AFTERNOON WITH GUSTS TO 40 TO 50 MPH...SHIFTING TO THE WEST  
SUNDAY EVENING.

* IMPACTS: TRAVEL WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES
  DUE TO GUSTY CROSSWINDS. WATCH FOR BROKEN TREE LIMBS AND DOWNED
  POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

CAZ060>062-092100-
/O.CON.KSGX.WI.Y.0022.100509T2000Z-100510T1000Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
306 AM PDT SUN MAY 9 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT MONDAY. 

* TIMING: THIS AFTERNOON AND TONIGHT.

* WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH SUNDAY  
AFTERNOON WITH GUSTS FROM 45 TO 55 MPH...SHIFTING TO THE WEST  
SUNDAY EVENING.

* VISIBILITY: REDUCED TO LESS THAN A HALF MILE AT TIMES IN BLOWING
  DUST AND SAND.

* IMPACTS: TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DUE
  TO STRONG CROSSWINDS. WATCH FOR BROKEN TREE LIMBS AND DOWNED
  POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ATKIN
265 
WWUS76 KSGX 092004
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
104 PM PDT SUN MAY 9 2010

.A FAST MOVING TROUGH WILL CAUSE STRONG GUSTY WEST WINDS THROUGH
TONIGHT...ESPECIALLY IN THE MOUNTAINS AND DESERTS. THE WINDS WILL
DECREASE LATE TONIGHT.

ANOTHER TROUGH WILL MOVE ACROSS THE STATE MONDAY NIGHT THROUGH
TUESDAY WITH STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS.

CAZ055-056-058-100430-
/O.CON.KSGX.WI.Y.0022.000000T0000Z-100510T1000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
104 PM PDT SUN MAY 9 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* TIMING: THROUGH TONIGHT.

* WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH LATE
  THIS AFTERNOON THROUGH TONIGHT.

* IMPACTS: TRAVEL WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES
  DUE TO GUSTY CROSSWINDS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER
  LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

CAZ060>062-100430-
/O.CON.KSGX.WI.Y.0022.000000T0000Z-100510T1000Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
104 PM PDT SUN MAY 9 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* TIMING: THROUGH TONIGHT.

* WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS FROM 45 TO 55 MPH LATE
  THIS AFTERNOON THROUGH TONIGHT.

* VISIBILITY: REDUCED TO LESS THAN A HALF MILE AT TIMES IN BLOWING
  DUST AND SAND.

* IMPACTS: TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DUE
  TO STRONG CROSSWINDS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER
  LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WHITLOW
960 
WWUS76 KSGX 100437
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
937 PM PDT SUN MAY 9 2010

.A STRONG LOW PRESSURE TROUGH WILL BRING STRONG WINDS TO THE
MOUNTAINS AND DESERTS TONIGHT. THE WINDS WILL SUBSIDE TOWARD
DAYBREAK. 

ANOTHER TROUGH WILL MOVE ACROSS THE STATE MONDAY NIGHT THROUGH
TUESDAY WITH STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS.

CAZ055-056-058-101000-
/O.CON.KSGX.WI.Y.0022.000000T0000Z-100510T1000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
937 PM PDT SUN MAY 9 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* TIMING: TONIGHT.

* WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES DUE
  TO GUSTY CROSSWINDS. WATCH FOR BROKEN TREE LIMBS AND DOWNED
  POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

CAZ060>062-101000-
/O.CON.KSGX.WI.Y.0022.000000T0000Z-100510T1000Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
937 PM PDT SUN MAY 9 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* TIMING: TONIGHT.
 
* WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS FROM 45 TO 55 MPH.

* VISIBILITY: REDUCED TO LESS THAN A HALF MILE AT TIMES IN
  BLOWING DUST AND SAND.

* IMPACTS: TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DUE
  TO STRONG CROSSWINDS. WATCH FOR BROKEN TREE LIMBS AND DOWNED
  POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
762 
WWUS76 KSGX 100929
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
229 AM PDT MON MAY 10 2010

CAZ055-056-058-060>062-101030-
/O.CAN.KSGX.WI.Y.0022.000000T0000Z-100510T1000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
229 AM PDT MON MAY 10 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 8, 1:00 PM PDT, 5 hours 40 minutes earlier.

Area forecast discussion, May 8, 1:00 PM PDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
100 PM PDT SAT MAY 8 2010

.SYNOPSIS...TROUGH DEEPENS INTO THE STATE LATE TONIGHT WITH AN
INCREASING MARINE LAYER. THE TROUGH DEEPENS INTO THE NORTH PART
SUNDAY AFTERNOON WITH POSSIBLE SHOWERS IN THE NORTHERN MOUNTAINS.
DRIZZLE OR LIGHT RAIN POSSIBLE IN THE COASTAL BASIN TO THE MOUNTAIN
SLOPES SUNDAY NIGHT AND MONDAY NIGHT. ANOTHER TROUGH DEEPENS
SOUTHEAST MONDAY NIGHT. A WEAK TROUGH WILL REMAIN NEAR THE AREA
THROUGH FRIDAY...THEN HIGH PRESSURE ALOFT WILL MOVE OVER.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

COASTAL EDDY WILL CRANK UP TONIGHT AS A TROUGH DEEPENS INTO THE
STATE. THE MARINE LAYER WILL INCREASE TONIGHT THROUGH MONDAY. THE
TROUGH IS FORECAST TO DEEPEN INTO THE NORTH PART BY SUNDAY
AFTERNOON. SOME SHOWERS MAY MOVE INTO THE SAN BERNARDINO COUNTY
MOUNTAINS SUNDAY AFTERNOON THROUGH THE NIGHT. BOTH THE GFS AND ECMWF
MODELS SHOW THE TROUGH DIGGING DEEPER INTO THE NORTH PART BY
SUNDAY AFTERNOON WITH THE TROUGH LIFTING OUT SUNDAY NIGHT. THE DEEP
MARINE LAYER COULD CAUSE SOME DRIZZLE OR LIGHT RAIN SUNDAY NIGHT AND
MONDAY NIGHT AS ANOTHER TROUGH MOVES THROUGH. SOME GUSTY WINDS THIS
AFTERNOON OVER THE MOUNTAINS AND DESERTS WILL INCREASE SUNDAY
AFTERNOON. STRONG GUSTY SOUTHWEST TO WEST WINDS OVER THE MOUNTAINS
AND DESERTS ARE EXPECTED SUNDAY AFTERNOON THROUGH MONDAY...
DECREASING TUESDAY. WIND ADVISORY POSSIBLE FOR THE DESERTS AND
MOUNTAINS SUNDAY AFTERNOON OR NIGHT THROUGH MONDAY NIGHT. HIGH
PRESSURE ALOFT GRADUALLY INCREASES INTO THE STATE MID WEEK. A WEAK
OFFSHORE FLOW DEVELOPS WEDNESDAY MORNING...THEN GOES ONSHORE
THURSDAY THROUGH SATURDAY. THE MARINE LAYER IS EXPECTED TO VACATE
THE AREA WEDNESDAY WITH SOME NIGHT AND MORNING LOW CLOUDS RETURNING
THURSDAY THROUGH SATURDAY. COOLER SUNDAY...LITTLE CHANGE
MONDAY...COOLER TUESDAY...WARMER WEDNESDAY...LITTLE CHANGE
THURSDAY...WARMER FRIDAY AND SATURDAY.

&&

.AVIATION...
082000Z...A DEEPENING MARINE LAYER AND INCREASE IN COASTAL STRATUS
COVERAGE IS EXPECTED TONIGHT DUE TO AN APPROACHING TROUGH. OTHERWISE
CLEAR ABOVE THE MARINE LAYER. SFC GUSTS OVER 25 KT WILL OCCUR OVER
THE MTNS/DESERTS THIS AFTERNOON/EVENING. NO BREAKUP IN THE STRATUS
IS EXPECTED TO OCCUR FOR THE COASTAL AREAS TOMORROW MORNING...WHILE
A FEW BREAKS IN THE CEILING CAN BE EXPECTED FOR AREAS FURTHER INLAND.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...WHITLOW
AVIATION...PG/TS
Hazardous weather outlook, May 8, 4:00 PM PDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PDT SAT MAY 8 2010

CAZ042-043-048-050-055>058-060>062-PZZ750-775-091200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 PM PDT SAT MAY 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

ELEVATED RIP CURRENT RISK AT THE BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG LOW PRESSURE TROUGH WILL BRING GUSTY WINDS TO THE MOUNTAINS
AND DESERTS SUNDAY.

A SECOND TROUGH WILL BRING MORE STRONG WINDS TO THE MOUNTAINS AND
DESERTS MONDAY NIGHT AND TUESDAY.

ELEVATED RIP CURRENT RISK AT THE BEACHES SUNDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:35 PM PDTSmall Craft Advisory for WindsSGX11 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.